Discussions By Condition: Eye conditions

I'm 20 yrs old..Possible Strabismus?Lazy eye?Help please..

Posted In: Eye conditions 0 Replies
  • Posted By: Anonymous
  • January 14, 2011
  • 07:54 AM

Hello, Thanks for reading!

Well, I'm a 20 year old and a year ago I had my LASIK eye surgery to correct my astismtism. When the surgeon was examining me she noticed that my eyes someones seemed a little lazy, she did a few tests and concluded that my brai itself corretec the issue since when either of my eyes was a little off- it would correct itself! So she said that I could have a surgery for that and that it seemed it was the muscles/ligaments of behind my eyes that were tensioned so they could not snap back to their positions (thats what I understood)

Anyway I had the surgery, everything great! But lately...my lazy eye has been giving me problems...I'm not sure if it got worse, or if it had to do with the surgery or its me being just so tired all the time..

For example, I work on a computer screen that I look down upon while I stand, sometimes I look upfront - fine- when I look down I actually FEEL my eye is on the wrong direction and it gives me a blurry/double vision, I try looking out to the front again to correct myself, but again! its doubled/blurry... Now I'm actually feeling my eye is where is not supposed to!

Sometimes I turn my head to look sideways and one of my eyes is one the corner and the other where its supposed to...

What can I do? Is it me getting tired? Is surgery a good way? I have no way of going to an ophthalmologist, I dont have medical insurance and all my money goes to college atm...what would you advice?

Thanks for reading.. <3

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?